# SDR CA040102002

- Difficulty date: January 2, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Boeing 737-200
- Aircraft time: 53,609 hours
- Engine: Pwa JT8D17
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 9B810202
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) PRIOR TO DEPARTURE THE FLIGHT CREW A MACH AIRSPEED WARNING CLACKER INOPERATIVE ASSOCIATED WITH A FLAG ON THE MACH AIRSPEED INDICATOR. RECTIFICATION THE MACH AIRSPEED INDICATOR WAS REPLACED. HOWEVER THE SNAG RETURNED ON DECEMBER 29.  THE SYSTEM WAS PLACED ON MEL. THE MACH AIRSPEED INDICATOR WAS REPLACED AGAIN ON DECEMBER 31. HOWEVER THE FAULT RETURNED FOR A THIRD TIME ON JANUARY 2, 2004.
